# SDR SIMA2395

- Difficulty date: August 26, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3271 - CARGO SMOKE LIGHT ON CENTRAL WARNING PANEL ILLUMINATED DURING TAXI.  DISCHARGED NR 1 BOTTLE AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS (S/N A5411, A5338)IAW SAAB MM.  NR 1 FIRE BOTTLE AND SQUIB WERE ALSO REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
